# SDR ASOA2015051512853

- Difficulty date: May 11, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 17,978 hours, 11,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE DAMAGED REQUIRES REPLACMENT.  REPLACED MEGAPHONE IAW AMM 25-61-14, AIPC 25-61-14, FIG 1X, ITEM 5. OPS CHECK GOOD NO DEFECTS NOTED.
